# SDR IPXA2018012525889

- Difficulty date: January 12, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 53,410 hours, 12,692 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: ARC7729515
- Part serial: SN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, LT WING OTBD FLAP INBD HINGE FAIRING SUPPORT FITTING AT INBD SIDE IS CORRODED.  REMOVED, FABRICATED, AND REPLACED THE FITTING IAW DWG ARC7729, AND SRM 51-31-01.
